# SDR DALA2022031401658

- Difficulty date: March 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CRACK ON RH FRAME WEB STA 1681 BELOW WL 208 INBD HOLE 12 CLOCK POS APPROX. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00386: RH FRAME WEB STA 1681 BELOW WL 208 WAS REPAIRED PER ER/A 597448-14AD REV. ORIGINAL SECTION I. (2153502)
